


default search action
"A new family of A-stable Runge-Kutta methods with equation-dependent ..."
Yonglei Fang et al. (2019)
- Yonglei Fang

, Yanping Yang, Xiong You, Bin Wang
:
A new family of A-stable Runge-Kutta methods with equation-dependent coefficients for stiff problems. Numer. Algorithms 81(4): 1235-1251 (2019)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













